A new direction in extremal theory

Ahlswede R, Cai N, Zhang Z (1994)
Journal of combinatorics, information and system sciences 19(3): 269-280.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Ahlswede, RudolfUniBi; Cai, Ning; Zhang, Zhen
Erscheinungsjahr
1994
Zeitschriftentitel
Journal of combinatorics, information and system sciences
Band
19
Ausgabe
3
Seite(n)
269-280
ISSN
0250-9628
Page URI
https://pub.uni-bielefeld.de/record/1781092

Zitieren

Ahlswede R, Cai N, Zhang Z. A new direction in extremal theory. Journal of combinatorics, information and system sciences. 1994;19(3):269-280.
Ahlswede, R., Cai, N., & Zhang, Z. (1994). A new direction in extremal theory. Journal of combinatorics, information and system sciences, 19(3), 269-280.
Ahlswede, R., Cai, N., and Zhang, Z. (1994). A new direction in extremal theory. Journal of combinatorics, information and system sciences 19, 269-280.
Ahlswede, R., Cai, N., & Zhang, Z., 1994. A new direction in extremal theory. Journal of combinatorics, information and system sciences, 19(3), p 269-280.
R. Ahlswede, N. Cai, and Z. Zhang, “A new direction in extremal theory”, Journal of combinatorics, information and system sciences, vol. 19, 1994, pp. 269-280.
Ahlswede, R., Cai, N., Zhang, Z.: A new direction in extremal theory. Journal of combinatorics, information and system sciences. 19, 269-280 (1994).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “A new direction in extremal theory”. Journal of combinatorics, information and system sciences 19.3 (1994): 269-280.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:36Z
MD5 Prüfsumme
30069e96fbbb88049a67261a8e8eb263

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar